# SDR UALA2009040800999

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 25,251 hours, 9,950 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMERGENCY L MSG ON EMERGENCY TEST.  REPLACED EPSU AT EMERGENCY EXIT DOOR LEFT, TEST PASSED ON EPSU, BUT EPSU AFT L IS NOW DISPLAYED AFTER EMERGENCY TEST.  REPLACED AFT POWER SUPPLY UNIT AND BATTERY, (12WL) AND FWD PSU BATTERY (10WL), SYS TEST OK.
